# SDR 2012FA0000041

- Difficulty date: January 19, 2012
- Submitted: January 19, 2012
- Operation: General aviation
- Aircraft: N349JC
- Make and model: Amd FALCON10
- Aircraft serial: 070
- Aircraft time: 7,391 hours, 6,326 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Hose
- Part number: FAL1007
- Condition: Obstructed
- Location: Zone 500
- Part time: 341 hours, 240 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT INSP REVELED ICE BUILD UP ON LT OTBD WING SLAT.  PERFORMED ACFT RUN-UP TO TEST THE SLAT ANTI-ICE SYS AND USING A TEMPERATURE GUN FOUND THE SLAT TEMPERATURE ON THE OTBD SECTION TO BE HALF OF THE OTHER 3 SECTIONS.  INSPECTION FOUND THAT THE HOT AIR SUPPLY HOSE TO THE OTBD SLAT WAS PARTIALLY BLOCKED BECAUSE OF A SEPARATION OF THE INNER LINER OF THE HOSE WHEN IT GETS WARM.  WE REPLACED THE HOSE AND LEAK CHECKED THE SYS AND RETURNED THE ACFT TO SERVICE.  NO FURTHER ISSUES.
